Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Biorthogonality and integration


Author: Samuel Kaplan
Journal: Proc. Amer. Math. Soc. 7 (1956), 109-114
MSC: Primary 46.2X
DOI: https://doi.org/10.1090/S0002-9939-1956-0076307-0
MathSciNet review: 0076307
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Dieudonné, On biorthogonal systems, Michigan Mathematical Journal vol. 2 (1953-1954) pp. 7-20. MR 0062946 (16:47c)
  • [2] N. Bourbaki, Sur certains espaces vectoriels topologiques, Annales de l'Institut Fourier vol. 2 (1950) pp. 5-16. MR 0042609 (13:137d)
  • [3] -, Éléments de mathématique, Book III: Topologie générale, Chap. X, Actualitiés Scientifiques et Industrielles, no. 1084, Paris, Hermann, 1949.
  • [4] S. Banach, Théorie des operations linéaires, Warsaw, 1932.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.2X

Retrieve articles in all journals with MSC: 46.2X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0076307-0
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society